Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2015, 1:42 PM EDT for Dauphin County, Lebanon County, York County, Pennsylvania. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2015, 1:42 PM EDT (17:42 UTC)
- Expired
- May 27, 2015, 2:30 PM EDT
- In force
- 48 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Dauphin County, PA, Lebanon County, PA, York County, PA
The radar
The State College radar (KCCX), 139 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:49 PM EDT | TSTM WND DMG | 1 S Rutherford, PA | TREE DOWN ON VEHICLES |
| May 27, 1:51 PM EDT | TSTM WND DMG | 1 E Middletown, PA | TREE LIMBS AND WIRES DOWN IN LONDONDERRY TWP |
| May 27, 2:05 PM EDT | TSTM WND DMG | Palmyra, PA | TREES DOWN IN NORTH LONDONDERRY TWP |
| May 27, 2:11 PM EDT | TSTM WND DMG | Annville, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:54 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS51 KCTP 271742
SVRCTP
PAC043-075-133-271830-
/O.NEW.KCTP.SV.W.0029.150527T1742Z-150527T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 230 PM EDT
* AT 141 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED NEAR VALLEY GREEN...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LEBANON...LOWER ALLEN...HERSHEY...COLONIAL PARK...
PROGRESS...MIDDLETOWN...PALMYRA...NEW CUMBERLAND...LINGLESTOWN...
STEELTON...ANNVILLE...LEMOYNE...HUMMELSTOWN...CORNWALL...
MYERSTOWN...PAXTONIA...RUTHERFORD...SKYLINE VIEW AND LAWNTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 240 TO 264.
INTERSTATE 78 FROM MILE MARKERS 0 TO 8.
INTERSTATE 81 BETWEEN MILE MARKERS 73 AND 92...AND NEAR MILE MARKER
97.
INTERSTATE 83 BETWEEN MILE MARKERS 28 AND 39...AND FROM MILE MARKERS
42 TO 49.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4025 7631 4024 7644 4015 7669 4016 7669
4012 7672 4010 7670 4004 7687 4016 7697
4016 7691 4021 7692 4021 7690 4022 7690
4022 7686 4026 7690 4052 7647 4037 7625
4036 7620 4032 7616
TIME...MOT...LOC 1741Z 237DEG 25KT 4018 7684
$$
JUNG1 follow-up statement
948
WWUS51 KCTP 271820
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT WED MAY 27 2015
PAC043-133-271828-
/O.CAN.KCTP.SV.W.0029.000000T0000Z-150527T1830Z/
DAUPHIN PA-YORK PA-
220 PM EDT WED MAY 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN AND
NORTHWESTERN YORK COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
NORTHERN YORK COUNTY. THEREFORE THIS WARNING HAS BEEN CANCELLED.
HOWEVER...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL AND
SOUTHERN YORK COUNTY 245 PM EDT.
LAT...LON 4025 7631 4024 7644 4020 7657 4041 7665
4052 7647 4037 7625 4036 7620 4032 7616
TIME...MOT...LOC 1818Z 233DEG 32KT 4039 7646
$$
PAC075-271830-
/O.CON.KCTP.SV.W.0029.000000T0000Z-150527T1830Z/
LEBANON PA-
220 PM EDT WED MAY 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR LEBANON COUNTY...
AT 218 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR SAND HILL...MOVING NORTHEAST AT 35
MPH.
THIS STORM HAS PRODUCED WIND DAMAGE IN RUTHERFORD.
LOCATIONS IMPACTED INCLUDE...
LEBANON...PALMYRA...ANNVILLE...CORNWALL...MYERSTOWN...CAMPBELLTOWN...
PLEASANT HILL...SAND HILL...NEWMANSTOWN...LEBANON SOUTH...CLEONA...
AVON...RICHLAND...FREDERICKSBURG...SCHAEFFERSTOWN...QUENTIN...TIMBER
HILLS...MOUNT GRETNA HEIGHTS...LICKDALE AND FORT INDIANTOWN GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4025 7631 4024 7644 4020 7657 4041 7665
4052 7647 4037 7625 4036 7620 4032 7616
TIME...MOT...LOC 1818Z 233DEG 32KT 4039 7646
$$
JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:21 PM EDT, 21 minutes earlier.
Area forecast discussion, May 27, 1:21 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 121 PM EDT WED MAY 27 2015 .SYNOPSIS... HIGH PRESSURE AT THE SFC AND ALOFT WILL REMAIN ANCHORED JUST OFF THE EAST COAST THROUGH THE END OF THIS WEEK. A COLD FRONT WILL LIKELY PUSH ACROSS THE REGION SATURDAY NIGHT OR SUNDAY...THEN STALL JUST SOUTH OF THE STATE EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH 227 ISSUED FOR THE SOUTHEAST CORNER OF THE FORECAST AREA THROUGH THIS EVENING. ALONG WITH THE SEVERE POTENTIAL...TRAINING OF ECHOES WITH ABUNDANT PRECIPITABLE WATER MAY LEAD TO FLOODING ISSUES INTO THE EVENING. WEST OF THIS AREA...THUNDERSTORM THREAT HAS DIMINISHED WITH A FEW SHOWERS POSSIBLE THROUGH THE AFTERNOON. IN GENERAL...THIS WILL NOT BE THE TYPE OF RAIN NEEDED TO BREAK US OUT OF THE RECENT DRY SPELL. CONSALL MDL BLENDED QPF SUGGESTS AVG RAINFALL WILL RANGE FROM SPOTTY AMTS OF JUST A FEW HUNDREDTHS OVR THE CENTRAL MTNS...TO ARND A QUARTER INCH ACROSS THE LOWER SUSQ VALLEY. HIGHER RES...CONVECTION ALLOWING MDLS INDICATE LOCAL AMTS ARND AN INCH FROM TSRA THIS AFTN ACROSS THE SE COUNTIES. MCLDY SKIES WILL HOLD TEMPS DOWN A BIT...BUT CONSALL STILL SUGGESTS HIGH TEMPS BTWN THE U70S-L80S...SEVERAL DEG ABV NORMAL FOR LATE MAY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... SOUTHERLY LL JET AND ASSOC PLUME OF HIGHEST PWATS/INSTABILITY WILL SHIFT EAST OF THE REGION BY THIS EVENING. THUS...EXPECT A DRY NIGHT FOR MOST OF CENTRAL PA. A WEAK COLD FRONT PUSHING INTO NW PA COULD SUPPORT AN ISOLD SHRA LATE TONIGHT OVR THE CENTRAL/NORTHERN COUNTIES. THE WEAK COLD FRONT WILL BE THE FOCUS FOR AN POSSIBLE ISOLD SHRA/TSRA ACROSS SOUTHERN PA ON THURSDAY. OTHERWISE...EXPECT FAIR AND LESS HUMID CONDS...AS NW FLOW IN WAKE OF FRONT ADVECTS A LOWER PWAT AIR MASS INTO PA. UNDER MSUNNY SKIES...ENS MEAN 8H TEMPS ARE SUPPORTIVE OF MAX TEMPS FROM THE U70S NW MTNS...TO THE M/U80S ACROSS THE LOWER SUSQ VALLEY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... AFTER A BRIEF RESPITE FROM THE HUMIDITY THU/THU NIGHT...MED RANGE GUIDANCE SIGNALS A RETURN TO SUMMERLIKE WX FRIDAY/SATURDAY...WITH 00Z GEFS SHOWING ANOMALOUS 500MB HGTS AND SFC PRES OFF THE E COAST. DEVELOPING SOUTHERLY FLOW WILL DRAW AN INCREASINGLY HUMID/UNSTABLE AIR MASS INTO THE AREA FRIDAY...WHICH MAY SUPPORT SCT DIURNALLY-DRIVEN PM CONVECTION. HOWEVER...A BETTER CHC OF SHRA/TSRA COMES LATE SATURDAY WITH APPROACH OF A COLD FRONT. SOME MDL TIMING ISSUES WITH HOW FAST COLD FRONT PUSHES THRU SAT NIGHT/SUNDAY. HOWEVER...FAIRLY STRONG SIGNAL FROM ALL MDL DATA THAT THE FIRST COUPLE DAYS OF JUNE /MON AND TUE/ WILL BE COOL AND PERHAPS SHOWERY...WITH FRONT STALLING OUT SOUTH OF PA AND POTENTIAL OF OVERRUNNING RAIN/SHOWERS. && .AVIATION /17Z WEDNESDAY THROUGH SUNDAY/... A SUMMER-TIME PATTERN WILL PERSIST THROUGH THE WEEK. THE HUMID CONDS...HAVE LEAD TO MVFR CIGS AND VSBYS...WHICH WILL PERSIST THROUGH THE MORNING HOURS...ESP LOWER SUSQ ZONES. CHANCES FOR SHOWERS/ISOLATED TSTMS PEAK ACROSS WESTERN HALF OF CWA BETWEEN THROUGH 18Z...AND SLIDE EASTWARD AFTER 16Z. OUTLOOK... WED...PATCHY A.M. MVFR FOG/BR. SCT SHOWERS/TSTMS. THU-FRI...PATCHY A.M. MVFR FOG/BR. ISOLD P.M. TSTMS. SAT...PATCHY A.M. MVFR FOG/BR. SCT-NMRS P.M TSTMS W/COLD FROPA. SUN...MVFR CIGS POSS NW. OTHERWISE MAINLY VFR IN SCT SHOWERS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD NEAR TERM...DEVOIR/TYBURSKI SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...DEVOIR/GARTNER/RXR
Hazardous weather outlook, May 27, 1:15 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 115 PM EDT WED MAY 27 2015 PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050- 281715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- 115 PM EDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM IS POSSIBLE THROUGH THE AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ042-051>053-056>059-063>066-281715- SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 115 PM EDT WED MAY 27 2015 ...SEVERE THUNDERSTORM WATCH 227 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 27, 12:18 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1218 PM EDT WED MAY 27 2015
PAZ042-046-271645-
SULLIVAN PA-SOUTHERN LYCOMING PA-
1218 PM EDT WED MAY 27 2015
...A STRONG THUNDERSTORM WILL AFFECT SULLIVAN...AND SOUTHERN LYCOMING
COUNTIES UNTIL 1245 PM EDT...
AT 1216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MUNCY VALLEY...MOVING NORTHEAST AT 35 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MUNCY VALLEY AROUND 1225 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PICTURE ROCKS...
DUSHORE...FORKSVILLE...LAPORTE AND EAGLES MERE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4150 7625 4118 7663 4130 7681 4135 7676
4131 7660 4139 7672 4157 7652
TIME...MOT...LOC 1616Z 222DEG 32KT 4131 7666
TYBURSKISpecial weather statement, May 27, 12:52 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1252 PM EDT WED MAY 27 2015
PAZ042-046-053-271715-
SULLIVAN PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
1252 PM EDT WED MAY 27 2015
...STRONG THUNDERSTORMS WILL AFFECT SULLIVAN...COLUMBIA...AND
SOUTHERN LYCOMING COUNTIES UNTIL 115 PM EDT...
AT 1251 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW ALBANY TO NEAR IOLA...AND MOVING
NORTHEAST AT 35 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JAMISON CITY...WALLER...CENTRAL...BIGGERTOWN...RICKETTS GLEN STATE
PARK AND DUSHORE.
LAT...LON 4151 7623 4132 7631 4125 7632 4112 7663
4113 7663 4154 7638 4155 7636 4154 7622
TIME...MOT...LOC 1651Z 238DEG 32KT 4152 7635 4118 7658
JUNGSpecial weather statement, May 27, 12:59 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT WED MAY 27 2015
PAZ057-063>065-271730-
CUMBERLAND PA-YORK PA-DAUPHIN PA-ADAMS PA-
1259 PM EDT WED MAY 27 2015
...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...YORK...DAUPHIN...AND
ADAMS COUNTIES UNTIL 130 PM EDT...
AT 1259 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MECHANICSBURG TO NEAR GETTYSBURG...AND
MOVING NORTHEAST AT 25 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LOWER ALLEN...COLONIAL PARK...PROGRESS...
MECHANICSBURG...CAMP HILL...GETTYSBURG...NEW CUMBERLAND...
LINGLESTOWN...ENOLA...STEELTON...LEMOYNE...HUMMELSTOWN...HAMPTON...
PAXTONIA...RUTHERFORD...SKYLINE VIEW...LAWNTON...VALLEY GREEN AND
WORMLEYSBURG.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 232 TO 249.
INTERSTATE 81 BETWEEN MILE MARKERS 58 AND 61...AND FROM MILE MARKERS
63 TO 81.
INTERSTATE 83 FROM MILE MARKERS 32 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
LAT...LON 3982 7730 4027 7703 4045 7667 4038 7664
3989 7693
TIME...MOT...LOC 1659Z 240DEG 21KT 4024 7699 3987 7722
JUNGSpecial weather statement, May 27, 1:04 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 104 PM EDT WED MAY 27 2015 PAZ036-064-271730- FRANKLIN PA-ADAMS PA- 104 PM EDT WED MAY 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...AND ADAMS COUNTIES UNTIL 130 PM EDT... AT 103 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ROUZERVILLE...MOVING NORTHEAST AT 25 MPH. 50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAYNESBORO...GETTYSBURG...LITTLESTOWN...CARROLL VALLEY...WAYNE HEIGHTS...BONNEAUVILLE...LAKE HERITAGE...ROUZERVILLE...CASHTOWN... ORRTANNA...BIGLERVILLE...ARENDTSVILLE...FAIRFIELD...MCKNIGHTSTOWN... TWO TAVERNS...GETTYSBURG COLLEGE...GETTYSBURG NATIONAL MILITARY PARK AND LIBERTY MOUNTAIN RESORT. LAT...LON 3974 7766 3996 7723 3972 7708 3972 7766 TIME...MOT...LOC 1703Z 240DEG 21KT 3970 7753 JUNG
Special weather statement, May 27, 1:26 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT WED MAY 27 2015
PAZ057-063-065-066-271800-
CUMBERLAND PA-YORK PA-DAUPHIN PA-LANCASTER PA-
126 PM EDT WED MAY 27 2015
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...YORK...DAUPHIN...
AND LANCASTER COUNTIES UNTIL 200 PM EDT...
AT 126 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SIDDONSBURG...MOVING NORTHEAST AT 30 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARRISBURG...LOWER ALLEN...HERSHEY...COLONIAL PARK...ELIZABETHTOWN...
PROGRESS...MECHANICSBURG...MIDDLETOWN...CAMP HILL...PALMYRA...NEW
CUMBERLAND...LINGLESTOWN...STEELTON...LEMOYNE...HUMMELSTOWN...
PAXTONIA...RUTHERFORD...SKYLINE VIEW...LAWNTON AND VALLEY GREEN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 233 TO 258.
INTERSTATE 81 FROM MILE MARKERS 68 TO 81.
INTERSTATE 83 FROM MILE MARKERS 27 TO 50.
INTERSTATE 283 FROM MILE MARKERS 0 TO 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PRODUCE LOCALLY HEAVY RAIN...AND MINOR FLOODING
MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY.
&&
LAT...LON 4008 7708 4020 7706 4043 7666 4012 7654
4000 7700
TIME...MOT...LOC 1726Z 237DEG 25KT 4012 7696
JUNGSpecial weather statement, May 27, 1:29 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 129 PM EDT WED MAY 27 2015 PAZ064-065-271800- YORK PA-ADAMS PA- 129 PM EDT WED MAY 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT YORK...AND ADAMS COUNTIES UNTIL 200 PM EDT... AT 128 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GETTYSBURG...MOVING NORTHEAST AT 30 MPH. 40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HANOVER...GETTYSBURG...PARKVILLE...HAMPTON...LITTLESTOWN... MCSHERRYSTOWN...LAKE MEADE...PENNVILLE...BONNEAUVILLE...NEW OXFORD... EAST BERLIN...LAKE HERITAGE...ABBOTTSTOWN...YORK SPRINGS... HEIDLERSBURG...HUNTERSTOWN...FAIRFIELD...TWO TAVERNS...GETTYSBURG COLLEGE AND GETTYSBURG NATIONAL MILITARY PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE LOCALLY HEAVY RAINFALL...AND MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE ROADWAY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN STATE COLLEGE PA. && LAT...LON 3980 7738 4005 7705 3972 7684 3972 7734 TIME...MOT...LOC 1728Z 237DEG 25KT 3978 7729 JUNG
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 12:04 PM EDT | Special Weather Statement | CTP | Franklin | 26 min |
| May 27, 12:14 PM EDT | Special Weather Statement | CTP | Dauphin | 31 min |
| May 27, 12:18 PM EDT | Special Weather Statement | CTP | Sullivan | 27 min |
| May 27, 12:29 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 31 min |
| May 27, 12:52 PM EDT | Special Weather Statement | CTP | Sullivan | 23 min |
| May 27, 12:59 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| May 27, 1:01 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin | 119 min |
| May 27, 1:04 PM EDT | Special Weather Statement | CTP | Adams | 26 min |
| May 27, 1:26 PM EDT | Special Weather Statement | CTP | Dauphin | 34 min |
| May 27, 1:29 PM EDT | Special Weather Statement | CTP | Adams | 31 min |
| May 27, 1:44 PM EDT | Special Weather Statement | CTP | Schuylkill | 31 min |
| May 27, 1:50 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 55 min |
| May 27, 2:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 42 min |
| May 27, 2:39 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| May 27, 2:56 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 34 min |
| May 27, 3:21 PM EDT | Special Weather Statement | CTP | Lancaster | 39 min |
| May 27, 3:36 PM EDT | Special Weather Statement | CTP | Berks | 24 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.